# SDR CALA2009080400416

- Difficulty date: August 4, 2009
- Submitted: August 5, 2009
- Operation: Air carrier
- Aircraft: N75851
- Make and model: Boeing 757324
- Aircraft serial: 32810
- Aircraft time: 25,129 hours, 9,109 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY SLIDE LIGHT OUTER FUSELAGE AT R3 DOOR IS OUT WHEN TESTED.  REPLACED LAMP AT R3 DOOR EMERGENCY SLIDE LIGHT.  OPERATIONAL CHECKS GOOD.
